I have been taking sertraline now for about 5 years 200mg daily for depression started feeling depressed again and some anxiety so my doctor put me on bupropion 150mg twice daily only been on this for 6 days but i feel very tired light headed dizziness kind of shaky ears ring at times and anxious almost feeling a panic attack coming on not sure if i should quit taking this medicine or not this anyone with suggestions
Hi, big! Please talk to your doctor about this combination and the symptoms you're feeling! I've copied this for you:
Interactions between your selected drugs
bupropion ↔ sertraline
Applies to: Wellbutrin (bupropion), sertraline
Talk to your doctor before using buPROPion together with sertraline. Combining these medications may increase the risk of seizures, which may occur rarely with either medication. In addition, buPROPion can increase the blood levels of sertraline, which may increase other side effects. You may be more likely to experience seizures with these medications if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol during treatment. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Hope this helps. Best wishes, WCV
This med combination is not uncommon, but your side effects are concerning. Your Dr intended for you to feel better, not worse. Anyone prescribed Buproprion also needs to know that it lowers the seizure threshold. Hope you can make contact with the Dr's office right away-maybe leaving a nessage is not dufficient, ask for his Nurse or Assistant. Please keep us posted. You have a supportive group here, along your path to feeling better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 4 answers
Posted 6 Nov 2015 • 3 answers
Posted 24 Apr 2016 • 4 answers
Posted 24 Jul 2016 • 1 answer
Posted 25 Jul 2016 • 1 answer